# SDR N6WA2021022702

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 42,752 hours, 33,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 17 INOP. AS PER TELECON WITH MX CONTROL DEFERRED CEILING LEVEL EMERGENCY FLOODLIGHT ON DMI OPEN CONTROL NUMBER 70071678 PER MEL 33-51-01-2A CAT C
